# SDR UALA2009042101165

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 53,683 hours, 18,830 cycles
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX WINDOW CRACKED.  FLIGHT DIVERTED.  REPLACED 13A WINDOW.
